# SDR AALA202109082085

- Difficulty date: September 4, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 33,503 hours, 13,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 23def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY INOPERATIVE AT SEAT 23DEF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
